Results 1 to 2 of 2

Thread: Plaquenil and sore ears

  1. #1
    Join Date
    Jun 2010
    Location
    Perth Western Australia
    Posts
    709
    Thanks
    9
    Thanked 182 Times in 116 Posts

    Default Plaquenil and sore ears

    I have been on Plaquenil for 4 - 5 weeks now and I have noticed that my ears have felt a bit blocked and they ache most of the time (for about 4 weeks now). Is this a side effect that others have felt? I also have the usual stomach upsets and the frequent runs to the toilet etc...
    Diagnosed with Lupus - 22 June, 2010

  2. #2
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 309 Times in 250 Posts

    Default

    I'm not on plaq, so I can't answer to that portion, but my ears hurt bad rather frequently, and I had a Meniere's attack back in April/May of this year. Doc says it's the lupus, and the fact that I don't fight-off infection very well... What ever it is, get your ears checked.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •